# SDR AWXA200301053

- Difficulty date: August 27, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 656717218
- Condition: Corroded
- Location: Stab Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK CORROSION WAS FOUND ON RT MAIN LANDING GEAR BEAM INBOARD STABILIZER FITTING AT TRAILING EDGE OF WING. MAINTENANCE REMOVED AND REPLACED CORRODED STABILIZER FITTING IAW AMM 57-01-000-4, PG. 1-2.
